Pacific Journal of Mathematics

Uncountably many almost polyhedral wild $(k-2)$-cells in $E^{k}$ for $k\geq 4$.

Leslie C. Glaser

Article information

Pacific J. Math., Volume 27, Number 2 (1968), 267-273.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55.20
Secondary: 54.00


Glaser, Leslie C. Uncountably many almost polyhedral wild $(k-2)$-cells in $E^{k}$ for $k\geq 4$. Pacific J. Math. 27 (1968), no. 2, 267--273.

Export citation


  • [1] W. R. Alford and B. J. Ball, Some almost polyhedral wild arcs, Duke Math. J. 30 (1963) 33-38.
  • [2] J. J. Andrews and M. L. Curtis, Knotted 2-spheres in the A-sphere, Ann. of Math. 70 (1959), 565-571.
  • [3] R. H. Crowell and R. H. Fox, Introductionto Knot Theory, Ginn and Company, 1963.
  • [4] P. H. Doyle and J. G. Hocking, Proving that wild cells exist, (to appear).
  • [5] R. H. Fox and 0. G. Harrold, Topology of 3-Manifolds and Related Topics, M. K. Fort, Jr., Editor, Prentice Hall 1962.